# SDR TRBA2011081

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 21,874 hours, 25,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT FOUND THE FLOOR PROXIMITY LIGHT STRIP 53WL MISSING BOTH END CAPS.  THE ACFT WAS REMOVED FROM SERVICE.  FLOOR STRIP REMOVED BY PULLING STRIP UP AND DISCONNECTING CONNECTOR PLUG NO MANUAL REF FOUND. REPLACED BOTH MISSING END CAPS.  THE ACFT WAS RETURNED TO SERVICE.
